# SDR FDEA201401150105

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: FX148N36153
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL CORROSION FOR NR N01645 FOUND T CHORD PN 148N3615 3 AT STATION 1885, STRINGER 27L TO STRINGER 27R CORRODED.  REMOVED CORROSION ON T CHORD IAW SRM 51-10-02. ORIGINAL THICKNESS .125 INCHES, MATERIAL LOSS .016 INCHES, MATERIAL REMAINING .109 INCHES, FOUND AREA TO BE OUT OF LIMITS IAW SRM 53-80-08 FIG 101 DETAIL IX.  REMOVED DAMAGED T CHORD IAW SRM 51-40-02.  FABRICATED NEW T CHORD INSTALLED NEW T CHORD IAW SRM 51-40-02 & DRAWING 148N3615.
